# SDR UALA2009050401272

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 52,838 hours, 18,576 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Part serial: 121
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEBRIEFED CREW, FIRST OFFICER AND FLIGHT ATTENDANT SAID THEY DETECTED WHAT SEEMED LIKE BURNING INSULATION IN THE FWD GALLEY AREA.  FLIGHT ATTENDANT SAID THAT THE ODOR WAS SO STRONG THAT SHE HAD PULLED ALL OF THE C/B'S IN THE FWD GALLEY AND THE ODOR STARTED TO TAPER OFF BUT NEVER WENT AWAY.  BOTH OVENS AND COFFEE MAKERS WERE TURNED OFF AT THE TIME.  REMOVED C/B PANELS IN GALLEY AND THOROUGHLY INSPECT WIRING, FOUND CHILLER MALFUNCTIONING, REPLACED SAME.  RAN ENGINES, USED APU BLEED, ENGINE BLEEDS.
